Couldn't find what you looking for?

TRY OUR SEARCH!

I have had an abscessed tooth for over a week..had to go to er and got put on antibiotics. I took the antibiotics for two days before getting the tooth pulled. I was in so much pain that pain meds wasnt helping me and the swelling was awful.. Now my face and neck has broke out in red hives. Is this normal???

Loading...

Wow!  You have been having yourself a horrible ordeal over this tooth!  And no, the hives are not normal at all. You need to stop the antibiotics and call the doctor.  You need to tell him that you are allergic to the antibiotics, and you need a different one for your infection.  Hopefully, the new antibiotic will kick in and the swelling will go down, and in effect, reduce your pain significantly.  Try to put a cold compress on your cheek for the swelling and take some Benedryl or other antihistamine for your hives.  For the pain, you can put a warm pack on your cheek to ease it.

Reply

Loading...